# SDR ABXA202161056

- Difficulty date: June 1, 2021
- Submitted: June 1, 2021
- Operation: Air carrier
- Aircraft: N372CM
- Make and model: Boeing 767338
- Aircraft serial: 25575
- Aircraft time: 91,045 hours, 30,738 cycles
- System (JASC): 2140 · Heating System
- Part: Warning Message
- Condition: Illuminated
- Location: Cargo Heat
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

BULK CARGO OVERHEAT EICAS MESSAGE APPEARED DURING TAXI, AIRCRAFT BACK TO BLOCK AND GROUNDED BY MAINTENANCE.  DEFERRED BULK CARGO HEATING SYSTEM PER MEL 21-40-1-2 PLACARD INSTALLED. AIRCRAFT RELEASED FOR FLIGHT
